# SDR USAA2010090791926

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,234 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FORWARD PRESSURE BULKHEAD BEAM WEB AT BS 178, RBL 5.7 BETWEEN WL 180 TO WL 190.  REPAIRED FORWARD PRESSURE BULKHEAD BEAM WEB AT BS 178, RBL 5.7 BETWEEN WL 180 TO WL 190 IAW EA 133034.
